# SDR REXA2022042700738

- Difficulty date: March 9, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690321273
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 364-477 LBL 27 HAS MULTIPLE SPOTS OF CORROSION - CORROSION ON FLOOR SEAT TRACK LBL 27 FS 364 TO 477 FOUND TO BE IN A DAMAGE ALLOWED AREA AND REQUIRES REPLACEMENT IAW CRJ 900 SRM 53- 21-49-101-001-A01 R/R LBL 27 @ FS 364-477 SEAT TRACK IAW CRJ 900 AMM 53-00-49-000/400-801-A07
